On the pseudolinearity of quadratic fractional functions

Rapcsák, Tamás (2007) On the pseudolinearity of quadratic fractional functions. Optimization Letters, 1 (2). pp. 193-200.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5079

Update Item Update Item